# SDR CALA2025120811915

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 78,121 hours, 28,497 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 113A37007
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD FLAP, AFT FLAP, INBD END, LOWER SKIN DEBONDED, L=8 X W=1INCHES.  CLEANED, PREPPED, PERFORMED REPAIR AND RESTORED FINISHED ON LT WING AFT FLAP LOWER SKIN IAW SRM 57-53-01-2R-14, SRM 51-70-10-2R-0, SRM 57-53-01-1A-4, AMM 51-21-41-370-803, AND AMM 51-21-99-300-801 PARA 2E (6) TABLE 701.
